Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Excessive vaginal discharge after sex. On pills. Cervix pain, vomiting after taking excess pills. Remedy?

I ve been have excessive amounts of vaginal discharge after sex about 17 days ago. I took a pregnancy test yesterday clear blue it turned up negative (I did it correctly) I am on birth control pills. But I had forgotten to take two of them before sex but took was on them two days before and on the day. The day I had sex on the day after my period. Since missing the two pills I have been taking them correctly. However, the other day I got scared and took took months worth of pills. After that I ve been getting pains in my cervix and I vomited once and I ve had horrible mood swings (crying one minute, laughing the next) Am I ok?
Asked On : Fri, 9 Nov 2012
Answers:  0 Views:  17 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor